Article citationsMore>>

M. A. El-Tawil and N. A. Al-Mulla, “Using Homotopy WHEP Technique for Solving a Stochastic Nonlinear Diffusion Equation,” Mathematical and Computer Modelling, Vol. 51, No. 9-10, 2010, pp. 1277-1284. doi:10.1016/j.mcm.2010.01.013

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top